Skip to content
My WebMD Sign In, Sign Up
Brown Semen
avatar
SteveMST posted:
I am a cancer patient who had surgery last June to remove my esophagus. When I returned home I resumed Chemotherapy. One of the side effects apparently is to lower your sex drive, so I haven't had sex in several months. Today I had sex and my semen was dark brown. Could this be another side effect of the chemo? Or could it be caused by not having had an ejaculation in several months? I had sex before while on chemo with this happening. What should I do?
Reply
 
avatar
ontbear responded:
Ask your chemo doctor
 
avatar
SteveMST replied to ontbear's response:
I will. Thank you.


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
108 of 148 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.